# SDR REXA201100585

- Difficulty date: September 25, 2011
- Submitted: September 25, 2011
- Operation: Air carrier
- Aircraft: N8477R
- Make and model: Cndair CL6002B19
- Aircraft serial: 7477
- Aircraft time: 24,133 hours, 21,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PRESSURE FLOOR SILL HAS 2 AREAS OF CORROSION AT FS 508 & FS 516.  REPAIRED IAW BOMBARDIER REO 601R-53-41-666.
